One down

I have officially been infused!

I had my first Tysabri infusion today at 1:30. Everything went like clockwork. I answered some standard questions and then got started. The infusion took about an hour and then I had to stay an hour longer for observation. I finally relaxed about half way through the actual infusion when I realized that my tongue did not taste like metal and my head didn’t feel like exploding. I’ve already scheduled my second infusion for August 14th.

Dr. Foley said that typically, major side effects will present themselves during the second infusion. I’m not worried. I always get side effects, so if I make it through the night with no problems, I think I am in the clear.

It’s been about three and 1/2 hours since the infusion and I feel fine. My head feels a bit heavy but no major headache or other side effects. I am so hopeful that Tysabri is the drug that will help to slow my MS progression…and do it without torturing me with side effects.

Advertisements

7 responses to “One down

  1. THANK GOD FOR AND TYSABRI FOR NO BLAH FEELING!!!! YIPPI
    A

  2. good luck. keep us updated.

  3. So glad to hear all went so well. Sounds a lot better than the rebif and avonex side effects. You know you never leave our thoughts.

    m and d

  4. great news! I hope the night went well.

  5. Yipppeee! Hope you are still feeling “side effects free”! Wouldn’t that be wonderful? 🙂
    Love you SILLY!

  6. Oh Courtney,

    I have been anxiously awaiting your post regarding your first Tysabri infusion… piece of cake, eh?

    I am SOOOOOO very happy for you and I pray that you experience symptom relief as well as a slowing of the disease progression.

    Did you know that today (the day of your first infusion) was Tysabri’s one year anniversary of being returned to the market? Nice bonus,huh?

    Congratulations dearheart! 😀

    Lauren (<--- smiling from ear to ear)

  7. Courtney,

    Thanks for dropping by my site and I hope the side effects get better for you.

    I hope the side effects are not too bad for me when I start Tysabri in September. I know I will have some, but I hope it will not cause me to stop the infusions.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s